Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Do Hiv Rashes Make You Bleed

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

HIV Drug Chart/Overview

...emtricitabine Class of Drug: NRTI Number of Doses a Day: 1 If Boosted,* # ofDoses/Day: n/a Common Side Effects: Nausea, diarrhea,headaches, skin rash, skin discoloration Serious Side Effects: Buildup of lactic acid in the blood, enlarged liver,lipodystrophy Special Considerations: Get tested for hepatitis B (HBV)...
Ask the Experts

Does a Rash appearing 12 weeks later mean seroconversion?

Hello Dr. Bob, Im still worried. I went ahead and had unprotected sex with my wife after I got opinons from everyone and my negative test at 8 and 10 weeks. Now she is having headaches and I am having rashes appearing. I was doing fine until the...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hi,Your rash does not mean you are seroconverting or that your multiple tests were all false-negative tests! Your fears are once again unwarranted. Read more »

Rash everywhere. Please help soon.

Doctor Bob, please answer my worries as soon as possible. I had two episodes, protected vaginal sex 10 weeks ago for about a minute, and a handjob with condom. While she was giving the handjob, the condom probably fell off. I am worried that it...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...and is not HIV infected. The odds are beyond astronomical that you did not contract HIV from your sexperience. Regarding your rash, I suggest you see a dermatologist for evaluation and treatment. This is not HIV related.As for HIV, a single... Read more »

thin skin and bleeding

My roommate and I both bleed easily and get big red blotches on our arms if we bump into anything...both long term controlled hiv, undectectable and 4-500 tcells. I notice that other people have posted this same problem and your answers are very...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Thinning skin and easy bleeding/bruisability are fairly common problems in general population particularly with aging. Certain meds used to cause skin problems Read more »

am i at risk??? should i pep?

i saw a girl had protected sex with her she had a rash and spot on her foot black spot noticed it afterwards but i kissed her a lot back of my mouth has fractured tooth which may have bled a little bit i swalloed fluids from her mouth while kissing...
Joseph McGowan, M.D., F.A.C.P.

Response from Joseph McGowan, M.D., F.A.C.P.

North Shore University Hospital
...best protection. Kissing carries a much lower risk of transmission and a cracked tooth would not put you at risk unless it was bleeding AND she had bleeding in her mouth AND she had HIV. So the risk would be very very slight, if any.Joe Read more »
Articles
The Well Project

Women and HIV/AIDS

...some cases, the side effects may differ: Rashes: Researchers say that HIV+ womenare more likely than men to experience skin rashes from HIV medications. Liver problems: Women are more likelyto experience liver problems as a medication... Read more »
The Well Project

Side Effects of HIV Drugs

...mild, like a headache or an upset stomach. In some cases, more serious side effects can happen, like liver damage or a severe skin rash. Side effects are most common during the first four to six weeks you are taking a new HIV medication. After... Read more »
AIDSinfo

An Overview of Aptivus (Tipranavir)

...if they have hepatitis B or C virus infection or have other liver problems. Possible Side Effects Serious liver problems, bleeding in the brain, rash, increased cholesterol and triglyceride levels, and changes in body fat are the major safety... Read more »
AIDSinfo

An Overview of Lexiva (Fosamprenavir, Telzir)

...disappear with continued use of the medicine. Less serious side effects of this medicine include depression, diarrhea, mild skin rash, nausea, numbness of the hands or feet, numbness of the mouth or lips, stomach pain, unusual sense of taste,... Read more »
Connect With Others

HIV skin rash

Posted by shinpai, 1 Reply
Does it usually itch? How long does it last? Also yesterday when I sat down to eat a hamburger my teeth hurt with the first couple of bites. It was not a terribly severe pain, but it was ver disconcerting. Sounds familar anyone?? Read more »

HIV Antibody Testing

Posted by sunkyst, 3 Replies
...Does anyone know why HIV antibody tests are done, rather than just directly checking for the HIV virus in the bloodstream? In HIV+ people, their blood Read more »

Breakthrough bleeding

Posted by Anonymous, 2 Replies
...How common is breaktrhough bleeding and newly obtained HIV? Read more »

Petachiae Bleeding into Skin

Posted by Anonymous, 2 Replies
...of them. They are spread out all over not in a patch or anything. I did some research and they look like this petachie blood bleeding into the skin. There the size of a ball point pen tip. I did have what I thought could have been ARS a while... Read more »